# SDR F3LA202502070184

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N374FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10452
- Aircraft time: 12,739 hours, 5,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 175934
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LTPR NR 5001372309-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. WHEN TESTING EPSU UNIT (10WL) FROM LEFT PASSENGER CREW DOOR, UNIT FAULT MESSAGE ILLUMINATES. REPLACEMENT OF THE EMERGENCY POWER SUPPLY UNIT (10WL)IS REQUIRED AS PER TSM TASK 33-51-00-810-030-A REV.100.   PERFORMED REPLACEMENT OF EMERGENCY POWER SUPPLY UNIT (10WL) I.A.W AMM 33-51-38-000-001-A REV.100 AND AMM 33-51-38-400-001-A REV 100. PN OFF: 3214-62-10/ON:2590.
